MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE SENSOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE SENSOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 37714
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395); Inappropriate/Inadequate Shock/Stimulation (1574); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Therapeutic Effects, Unexpected (2099); Electric Shock (2554)
Date of Event 03/17/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 37714, serial#: (b)(4), implanted: (b)(6) 2013, product type: implantable neurostimulator.Product id: 3778-60, serial#: (b)(4), implanted: (b)(6) 2013, explanted: (b)(6) 2014, product type: lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding a patient implanted with an implantable neurostimulator for non-malignant pain and failed back surgery syndrome.It was reported that the leads had broken and were out of place.The patient had the leads replaced.The patient reported that a few broken at first, and there was a shock and it stopped working.A lead revision was done, and the leads were replaced.
 
Additional Manufacturer Narrative
Continuation of d11: product id 3778-60 lot# serial# (b)(6), implanted: (b)(6) 2013, explanted: (b)(6) 2014, product type lead product id 3778-60 lot# serial# (b)(6), implanted: (b)(6) 2013, explanted: (b)(6) 2014, product type lead.Section d information references the main component of the system.Other relevant device(s) are: product is: 3778-60, serial/lot #:(b)(6), ubd:2016-07-03, udi#: section d information references the main component of the system.Other relevant device(s) are: product is:3778-60, serial/lot #:(b)(6), ubd: 2016-07-03, udi#: h6: additional review indicated patient code c50789 is no longer applicable to the event.Additional device and patient codes were added as they were omitted in original report.Patient had one implanted system, at the time of the event, so additional information regarding the event will be reported in this r eport.Refer to regulatory report # 6000153-2019-00007 for information that was previously reported regarding the lead (serial # (b)(6)).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESTORE SENSOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8535440
Report Number6000153-2019-00006
Device Sequence Number14068053
Product Code LGW
UDI-Device Identifier00643169157330
UDI-Public00643169157330
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2013
Device Model Number37714
Device Catalogue Number37714
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR